A note on a theorem of Dwyer and Wilkerson


ÖZTÜRK S.

ARCHIV DER MATHEMATIK, vol.76, no.1, pp.25-29, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 76 Issue: 1
  • Publication Date: 2001
  • Doi Number: 10.1007/s000130050537
  • Title of Journal : ARCHIV DER MATHEMATIK
  • Page Numbers: pp.25-29

Abstract

We prove a version of Theorem 2.3 in [1] for the non-elementary abelian group Z(2) x Z(2n), n greater than or equal to 2. Roughly, we describe the equivariant cohomology of (union of) fixed point sets as the unstable part of the equivariant cohomology of the space localized with respect to suitable elements of the cohomology ring of Z(2) x Z(2n).